Alert archive / Maine / Winter Storm Warnings in 2013
Winter Storm Warning 7, NWS Gray, ME
NWS Gray, ME issued this winter storm warning at Dec 13, 2013, 3:28 PM EST for 11 counties in Maine; 8 counties in New Hampshire. It took effect at Dec 14, 2013, 7:00 PM EST. It was in force for 19 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Dec 13, 2013, 3:28 PM EST (20:28 UTC)
- In effect from
- Dec 14, 2013, 7:00 PM EST
- Expired
- Dec 15, 2013, 1:57 PM EST
- In force
- 19 hr
- Issued by
- NWS Gray, ME
Counties Androscoggin County, ME, Cumberland County, ME, Franklin County, ME, Kennebec County, ME, Knox County, ME, Lincoln County, ME, Oxford County, ME, Sagadahoc County, ME, Somerset County, ME, Waldo County, ME, York County, ME, Belknap County, NH, Carroll County, NH, Coos County, NH, Grafton County, NH, Merrimack County, NH, Rockingham County, NH, Strafford County, NH, Sullivan County, NH
The radar
The Portland,ME radar (KGYX), 31 km from the middle of the area, began a volume at 20:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Albany, NY (KALY), launched 12:00Z, 8.5 hours before the alert went out and 299 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1319 m above ground
- 0-6 km bulk shear
- 114 kt
- 0-1 km storm-relative helicity
- 303 m²/s²
- 0-3 km storm-relative helicity
- 304 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
What forecasters said that day
The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gray, ME wrote its last area forecast discussion before this winter storm warning went out at Dec 13, 3:14 PM EST, 14 minutes earlier.
Area forecast discussion, Dec 13, 3:14 PM EST, 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAY ME
314 PM EST FRI DEC 13 2013
.SYNOPSIS...
HIGH PRESSURE WILL BUILD IN FROM CANADA LATE TONIGHT AND SATURDAY
MORNING THEN RETREAT TO THE NORTH AND EAST SATURDAY AFTERNOON. LOW
PRESSURE WILL REDEVELOP ALONG THE MID ATLANTIC COAST SATURDAY
NIGHT BEFORE TRACKING NORTHEAST ACROSS THE GULF OF MAINE ON
SUNDAY. HIGH PRESSURE FOLLOWS THIS SYSTEM FOR MONDAY AND MONDAY
NIGHT. ANOTHER LOW WILL CROSS THE REGION TUESDAY NIGHT AND EARLY
WEDNESDAY. A RIDGE OF HIGH PRESSURE FOLLOWS FOR THURSDAY.
&&
.NEAR TERM /THROUGH TONIGHT/...
ARCTIC BLAST IN PLACE WITH READINGS NEAR 15 BELOW IN THE MOUNTAINS
TONIGHT TO NEAR ZERO AT THE COAST. THIS VERY COLD AIR WAS DUE TO
THE STRONG FRONT THAT PASSED THROUGH THE FORECAST AREA
TODAY...DROPPING SOME SHOWERS AND EVEN ISOLATED SQUALLS. HAVE
ISSUED A WIND CHILL ADVISORY FOR NORTHERN SECTIONS TONIGHT INTO
SATURDAY.
FOLLOWED THE COLDER MET MOS FOR THE FORECAST OVERNIGHT LOWS TONIGHT.
&&
.SHORT TERM /SATURDAY THROUGH SATURDAY NIGHT/...
A SIGNIFICANT WINTER STORM WILL BE APPROACHING THE MID ATLANTIC
COASTLINE BY AFTERNOON ON SATURDAY. A VERY STRONG CONVEYOR BELT OF
MOISTURE DEVELOPS BY LATE SATURDAY/SATURDAY EVENING WITH WARM AIR
ADVECTION OUT AHEAD OF THE DEVELOPING SYSTEM. SNOW WILL BECOME
HEAVY SATURDAY NIGHT AS STRONG ARTIC HIGH REMAINS IN
PLACE...CREATING A HEALTHY LOW LEVEL ASCENT OF THE WARM AIR. HAVE
ISSUED WINTER STORM WARNINGS FOR MUCH OF SOUTHERN AND CENTRAL
ME/NH FOR THIS SYSTEM. 12Z MODELS SUITE IN VERY GOOD AGREEMENT
FROM MODEL TO MODEL AND RUN TO RUN. SNOW WATER EQUIVALENT RATIOS
SHOULD BE RUNNING HIGH DUE TO THE PRESENCE OF ARCTIC AIR. THERE
WILL BE A RELATIVELY STEEP GRADIENT IN THE QPF AS YOU MOVE AWAY
FROM THE COAST.
&&
.LONG TERM /SUNDAY THROUGH FRIDAY/...
THE WINTER STORM WARNINGS WILL CONTINUE THROUGH SUNDAY MORNING
ACROSS ALL AREAS EXCEPT THE MTNS AS THE CENTER OF LOW PRES MOVES
RAPIDLY THROUGH THE GULF OF MAINE SUNDAY AND INTO THE MARTIMES BY
LATE IN THE DAY. THE HEAVY SNOW WILL END FROM S-N IN THE MORNING.
ALONG THE MIDCOAST ENOUGH WAA MAY MAKE ITS WAY TO THE COAST
CHANGING THE SNOW TO A MIXED TYPE LATE IN THE MRNG AND ERLY AFTN
BRIEFLY BEFORE ENDING IN THE AFTERNOON. IN THE MOUNTAINS THE
WINTER STORM WATCH WILL REMAIN IN EFFECT INTO THE AFTERNOON AS
LESSER AMOUNTS OF SNOW ARE EPECTED AND MAY NOT REACH WARNING
CRITERIA. TOTAL SNOW FCST FOR THIS STORM IS 10 TO 14 INCHES ALONG
THE COAST AND 8-12 INCHES INLAND WITH PSBLY 4-8 INCHES IN THE
MTNS. ALONG THE COAST WINDS MAY INCREASE AND BECOME GUSTY CAUSING
SOME BLOWING AND DRIFTING OF THE SNOW WHILE FURTHER INLAND LIGHTER
NLY WINDS ARE EXPECTED. ALL MODELS GENERALLY AGREE CLOSELY ON
TOTAL QPF AMTS AND ALSO TRACK OF LOW. SUNDAY NIGHT AND MONDAY
ARCTIC HIGH PRES BUILDS ACROSS THE REGION WITH VERY COLD TEMPS
CONTINUING. A CLIPPER MOVES ACROSS THE REGION TUES NIGHT AND WED
WITH SOME SNOW SHOWERS EXPECTED. BEHIND THE CLIPPER ANOTHER
REEFORCING SHOT OF ARCTIC AIR EXPECTED FOR LATER IN THE WEEK.
&&
.AVIATION /19Z FRIDAY THROUGH WEDNESDAY/...
SHORT TERM...MAINLY VFR CONDITIONS. CEILINGS AND VISIBILITIES WILL
BE DROPPING LATE SATURDAY OVER NH BEFORE SPREADING NORTH AND EAST.
IFR AND LIFR CONDITIONS EXPECTED SATURDAY NIGHT.
LONG TERM...
SUN...IFR/LIFR CONDS LIKELY IN THE MRNG IN SNOW. NE SFC WND
GUSTING TO 30 KT ALONG COAST. CONDS IPV TO VFR/MVFR SUN AFTERNOON.
VFR CONDS RETURN EARLY IN THE WEEK.
&&
.MARINE...
SHORT TERM...STRONG GALES WILL OCCUR OVER THE WATERS SATURDAY
NIGHT INTO SUNDAY AS LOW PRESSURE MOVES THROUGH THE GULF OF MAINE
AND INTENSIFIES. IN FACT...GUSTS MAY APPROACH STORM FORCE BY LATE
SATURDAY NIGHT INTO SUNDAY MORNING.
LONG TERM...
THE CENTER OF LOW PRES EXITS INTO THE MARITIMES BY LATE SUNDAY AND
IN ITS WAKE NW GALE FORCE WINDS EXPECTED INTO SUNDAY EVENING
BEFORE DIMINISHING RAPIDY LATE SUNDAY NIGHT. ARCTIC HIGH PRES
BUILDS ACROSS THE WATERS MON INTO TUE WITH A WNWLY FLOW WITH PSBL
SCA CONDS. HIGH PRES CRESTS OVER THE WATERS TUE WITH LIGHT WINDS.
&&
.TIDES/COASTAL FLOODING...MINOR COASTAL FLOODING IS POSSIBLE
ALONG COASTAL YORK AND ROCKINGHAM COUNTIES NEAR THE TIME OF THE
MID MORNING HIGH TIDE ON SUNDAY...THEREFORE COASTAL FLOOD WATCHES
HAVE BEEN ISSUED FOR COASTAL YORK AND COASTAL ROCKINGHAM COUNTIES. USUALLY
THIS TYPE OF TRACK AND RAPID SPEED OF THE SURFACE LOW DOES NOT
PRESENT COASTAL FLOOD ISSUES. HOWEVER...THE HIGHEST WAVES AND
LARGEST STORM SURGE OCCURS RIGHT IN SYNC WITH HIGH TIDE. ESTOFS
PRODUCING ABOUT A 1.5 FOOT STORM TIDE WHICH APPEARS TO BE
REASONABLE...BUT MIGHT BE SLIGHTLY UNDERDONE. SPLASH-OVER ALSO
LIKELY. USED IN- HOUSE MATRICES FOR SACO AND WELLS/YORK AND
HAMPTON FOR SPLASH-OVER POTENTIAL.
&&
.GYX WATCHES/WARNINGS/ADVISORIES...
ME...WINTER STORM WARNING FROM 7 PM SATURDAY TO NOON EST SUNDAY FOR
MEZ018-019-023-024.
WINTER STORM WARNING FROM 9 PM SATURDAY TO 3 PM EST SUNDAY FOR
MEZ012>014-020>022-025>028.
WIND CHILL ADVISORY FROM 10 PM THIS EVENING TO 10 AM EST
SATURDAY FOR MEZ007>009-012>014.
WINTER STORM WATCH FROM SATURDAY EVENING THROUGH SUNDAY
AFTERNOON FOR MEZ007>009.
COASTAL FLOOD WATCH SUNDAY MORNING FOR MEZ023.
NH...WINTER STORM WARNING FROM 7 PM SATURDAY TO NOON EST SUNDAY FOR
NHZ004>010-013-014.
WIND CHILL ADVISORY FROM 10 PM THIS EVENING TO 10 AM EST
SATURDAY FOR NHZ001>004.
WINTER STORM WATCH FROM SATURDAY EVENING THROUGH SUNDAY
AFTERNOON FOR NHZ001>003.
COASTAL FLOOD WATCH SUNDAY MORNING FOR NHZ014.
MARINE...GALE WARNING FROM 5 AM TO 6 PM EST SUNDAY FOR ANZ150>154.
&&Hazardous weather outlook, Dec 13, 2:27 PM EST, 1 hour 1 minute before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAY ME 227 PM EST FRI DEC 13 2013 MEZ007>009-NHZ001>003-141930- NORTHERN OXFORD-NORTHERN FRANKLIN-CENTRAL SOMERSET-NORTHERN COOS- SOUTHERN COOS-NORTHERN GRAFTON- 227 PM EST FRI DEC 13 2013 ...WIND CHILL ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 10 AM EST SATURDAY... ...WINTER STORM WATCH IN EFFECT FROM SATURDAY EVENING THROUGH SUNDAY AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE AND NORTHERN NEW HAMPSHIRE. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND CHILL ADVISORY. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND CHILL ADVISORY. WINTER STORM WATCH. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO CALL OR RADIO IN SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. MEZ012>014-141930- SOUTHERN OXFORD-SOUTHERN FRANKLIN-SOUTHERN SOMERSET- 227 PM EST FRI DEC 13 2013 ...WIND CHILL ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 10 AM EST SATURDAY... ...WINTER STORM WARNING IN EFFECT FROM 9 PM SATURDAY TO 3 PM EST SUNDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND CHILL ADVISORY. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND CHILL ADVISORY. WINTER STORM WARNING. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO CALL OR RADIO IN SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. MEZ018-019-024-NHZ005>010-013-141930- INTERIOR YORK-INTERIOR CUMBERLAND-COASTAL CUMBERLAND- SOUTHERN GRAFTON-SOUTHERN CARROLL-SULLIVAN-MERRIMACK-BELKNAP- STRAFFORD-INTERIOR ROCKINGHAM- 227 PM EST FRI DEC 13 2013 ...WINTER STORM WARNING IN EFFECT FROM 7 PM SATURDAY TO NOON EST SUNDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE...CENTRAL NEW HAMPSHIRE...NORTHERN NEW HAMPSHIRE AND SOUTHEASTERN NEW HAMPSHIRE. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER STORM WARNING. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO CALL OR RADIO IN SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. NHZ004-141930- NORTHERN CARROLL- 227 PM EST FRI DEC 13 2013 ...WIND CHILL ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 10 AM EST SATURDAY... ...WINTER STORM WARNING IN EFFECT FROM 7 PM SATURDAY TO NOON EST SUNDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW HAMPSHIRE. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND CHILL ADVISORY. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND CHILL ADVISORY. WINTER STORM WARNING. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO CALL OR RADIO IN SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. MEZ020>022-025>028-141930- ANDROSCOGGIN-KENNEBEC-INTERIOR WALDO-SAGADAHOC-LINCOLN-KNOX- COASTAL WALDO- 227 PM EST FRI DEC 13 2013 ...WINTER STORM WARNING IN EFFECT FROM 9 PM SATURDAY TO 3 PM EST SUNDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER STORM WARNING. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO CALL OR RADIO IN SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. MEZ023-NHZ014-141930- COASTAL YORK-COASTAL ROCKINGHAM- 227 PM EST FRI DEC 13 2013 ...WINTER STORM WARNING IN EFFECT FROM 7 PM SATURDAY TO NOON EST SUNDAY... ...COASTAL FLOOD WATCH IN EFFECT SUNDAY MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE AND SOUTHEASTERN NEW HAMPSHIRE. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER STORM WARNING. COASTAL FLOOD WATCH. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO CALL OR RADIO IN SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. ANZ150>154-141930- STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-PENOBSCOT BAY- PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-CASCO BAY- CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM- 227 PM EST FRI DEC 13 2013 ...GALE WARNING IN EFFECT FROM 5 AM TO 6 PM EST SUNDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CASCO BAY...PENOBSCOT BAY...THE COASTAL WATERS FROM CAPE ELIZABETH ME TO MERRIMACK RIVER MA...THE COASTAL WATERS FROM PORT CLYDE ME TO CAPE ELIZABETH ME AND THE COASTAL WATERS FROM STONINGTON ME TO PORT CLYDE ME. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO CALL OR RADIO IN SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
In the hours before
Special weather statement, Dec 13, 11:46 AM EST, 3 hours 42 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GRAY ME 1146 AM EST FRI DEC 13 2013 MEZ007>009-012>014-018>028-NHZ001>010-013-014-131930- NORTHERN OXFORD-NORTHERN FRANKLIN-CENTRAL SOMERSET- SOUTHERN OXFORD-SOUTHERN FRANKLIN-SOUTHERN SOMERSET-INTERIOR YORK- INTERIOR CUMBERLAND-ANDROSCOGGIN-KENNEBEC-INTERIOR WALDO- COASTAL YORK-COASTAL CUMBERLAND-SAGADAHOC-LINCOLN-KNOX- COASTAL WALDO-NORTHERN COOS-SOUTHERN COOS-NORTHERN GRAFTON- NORTHERN CARROLL-SOUTHERN GRAFTON-SOUTHERN CARROLL-SULLIVAN- MERRIMACK-BELKNAP-STRAFFORD-INTERIOR ROCKINGHAM- COASTAL ROCKINGHAM- INCLUDING THE CITIES OF...ANDOVER...ROXBURY...UPTON... WILSONS MILLS...COBURN GORE...RANGELEY...KINGFIELD...BINGHAM... JACKMAN...RUMFORD...NORWAY...FRYEBURG...OXFORD...FARMINGTON... WILTON...MADISON...SKOWHEGAN...PITTSFIELD...SANFORD...BERWICK... NORTH WINDHAM...GORHAM...BRIDGTON...LEWISTON-AUBURN... LIVERMORE FALLS...AUGUSTA...WATERVILLE...WINTERPORT...UNITY... BIDDEFORD...SACO...OLD ORCHARD BEACH...KITTERY...PORTLAND... SOUTH PORTLAND...WESTBROOK...BATH...TOPSHAM...BOOTHBAY HARBOR... WISCASSET...WALDOBORO...CAMDEN...ROCKLAND...THOMASTON...BELFAST... LINCOLNVILLE...COLEBROOK...BERLIN...LANCASTER...LITTLETON... NORTH CONWAY...LEBANON...HANOVER...PLYMOUTH...WOLFEBORO... OSSIPEE...CLAREMONT...NEWPORT...CHARLESTOWN...CONCORD... HOOKSETT...LACONIA...MEREDITH...ROCHESTER...DOVER...SALEM... DERRY...EXETER...PORTSMOUTH...HAMPTON 1146 AM EST FRI DEC 13 2013 ...LOCALLY HEAVY SNOW SHOWERS WILL OCCUR THROUGH THE EARLY AFTERNOON HOURS... AN ARCTIC FRONT WILL CONTINUE TO CROSS THROUGH MAINE AND NEW HAMPSHIRE THROUGH EARLY THIS AFTERNOON. THIS WILL TRIGGER A FEW FLURRIES AND SNOW SHOWERS. SOME OF THESE SNOW SHOWERS WILL BE BRIEFLY HEAVY...AND REDUCE THE VISIBILITY TO LESS THAN A HALF MILE. THIS WILL MAKE FOR LOCALLY SLICK DRIVING CONDITIONS.
The office that day
Everything else NWS Gray, ME issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 13, 12:32 AM EST | Gale Warning | GYX | 14 hr | |
| Dec 13, 3:07 AM EST | Winter Storm Watch | GYX | Androscoggin, Cumberland, Franklin, Kennebec, Knox, Lincoln and 5 more | 25 hr |
| Dec 13, 2:29 PM EST | Gale Warning | GYX | 21 hr | |
| Dec 13, 2:52 PM EST | Coastal Flood Watch | GYX | York | 19 hr |
| Dec 13, 3:28 PM EST | Wind Chill Warning | GYX | Franklin, Oxford, Somerset | 9 hr |
| Dec 13, 3:28 PM EST | Wind Chill Advisory | GYX | Franklin, Oxford, Somerset | 9 hr |
Nearby
Winter Storm Warnings in Maine, 2013Winter Storm Warnings in New Hampshire, 2013Every winter storm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.